# SDR UIEA2021081601811

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH WXR INOP( RESET BOTH WXR, REBOOTED A/C. OPS TESTED W/ 34-43-00. BOTH SYS WORKING AT THIS TIME. A/C OK FOR SERVICE. )
